# SDR AALA202411048649

- Difficulty date: October 29, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,320 hours, 28,928 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: A1180010
- Condition: Missing
- Location: Zone 200
- Component: Flashlight
- Component part number: P2070001214
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD GALLEY FLIGHT ATTENDANT SEAT ON LAVATORY A FLASHLIGHT IS MISSING THE GLASS LENS. REPLACED FLASHLIGHT PER TASK CARD 26C22025010.
